# SDR ASOA051134

- Difficulty date: December 21, 2005
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF FROM PIA-ATL, THE CREW RECEIVED A `SMOKE TOILET` CAUTION MESSAGE.  THE CREW COMPLIED WITH THE QRH AND DECLARED AND EMERGENCY.  THE AIRCRAFT RETURNED TO PIA, WHERE IT LANDED SAFELY.  MAINTENANCE INSPECTED THE LAVATORY AND AFT EQUIPMENT BAY WITH NO EVIDENCE OF SMOKE OR FIRE DETECTED.  MAINTENANCE THEN CLEANED OIL IN THE AFT EQUIPMENT BAY.  NO OTHER DEFECTS WERE NOTED AND MAINTENANCE CLEARED THE DEFERRED LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
